# SDR DALA2018102200312

- Difficulty date: October 19, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 51,839 hours, 6,833 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, DENT WAS FOUND ON THE AFT CARGO DOOR, INNER SKIN, BETWEEN FR62-FR62A. AND ALSO THERE ARE GOUGES IN THE DENT AREA. REPAIRED PER SRM 52-32-00-300-008 AND ER/A 572180-14.
